Discussions By Condition: Urinary conditions

What's wrong with my boyfriend? Most likely related to Accutane, HELP!

Posted In: Urinary conditions 0 Replies
  • Posted By: Anonymous
  • December 8, 2010
  • 11:50 PM

My boyfriend has been off Accutane for years now. He was on it for 6-8 months when he did take it, which is a long amount of time. Now, even years later, he has bad stomach problems. He's seen gastrointestinologists, had CAT scans, even the camera down his throat. But NO ONE can diagnose his problem! He is very skinny--5'9" and only 130 pounds, which is a decent size for him, he used to weigh a little less. He doesn't have an appetite, EVER. When he does eat, he feels sick after, and the only thing that makes him feel better is to burp. Sometimes he ends up throwing up. He burps constantly throughout the day and is always having to spit up saliva. His doctor found an excess amount of water in his intestines which is supposedly why he spits so much, but they don't know why the water is in his intestines. He swears it's from Accutane because he didn't have this problem before he took it. Does anyone know of what this could be or does anyone else have the same problem? Could it be liver problems such as cirrhosis and this is why a gastrointestinologist can't diagnose the problem? Is he seeing the wrong type of doctor? Not one single doctor can diagnose his problem, and it needs to get fixed before it gets to the point where it's irreversible! Please help!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?